Jump to content

Photo
Antibiotics

Should I Stop Minocycline



No replies to this topic

#1 megmac614

megmac614

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 03-January 14

Posted 03 January 2014 - 10:38 AM

I started getting really bad acne in december 2011. I went to the dermatologist and was put on minocycline twice a day. I have been one it now for a little over a year and have gone to one a day.  Unfortunately I have been feeling not myself for the past few months and doctors have been trying to figure out what it is. I get symptoms of panic attacks (lightheadedness, dizzy, feverish, heart pounding), tingling in my legs, tightness in my arms and legs. I have told my doctors that I'm on minocycline but they haven't mentioned if that could be the problem.

 

I'm starting to think that being on this antibiotic could be the underlying problem. Should I try stopping minocycline and see how I feel and if so how long could it take to get fully out of my system since i've been on it for over a year?

 

 

 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users